# SDR UIEA2019052104257

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 83,618 hours, 15,196 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH FMC'S DROPPED OFF LINE. TIMED OUT WITHIN SECONDS OF EACH OTHER.( SWAPPED FMC-L AND FMC-R PER AMM 34-61-01/401. PERFORMED FMC-L AND FMC-R GROUND TEST PER AMM 34-61-00/501. ALL TEST PASSED. OPS CHECK NORMAL. )
